MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 103606-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, senseonics was made aware of an incident where user experienced sensor inaccuracy.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The user reported discrepancies between bg and sg readings.Upon review of the sensor data available in the data management system (dms), indicated that the system was working within expectations and did not show any concerns about the health of the sensor.Overall, bg values meet the sg trends well.The observed differences were attributable to the expected lag between bg and sg inherent to the sensing technology.The user was advised to continue using the system and to enter calibrations when glucose trends are not changing rapidly.User agreed with the escalation response when it was shared.Data management system (dms) review confirmed the user was using the system with up-to-date information.This mdr is submitted retrospectively following an internal review.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key25494195
Report Number3009862700-2026-02085
Device Sequence Number21344659
Product Code SBA
UDI-Device Identifier00817491024299
UDI-Public00817491024299
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2026
Device Model Number103606-610
Device Catalogue NumberFG-7501-00-301
Device Lot Number01G034S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale